# SDR IPXA2014061683300

- Difficulty date: May 13, 2014
- Submitted: June 16, 2014
- Operation: Air carrier
- Aircraft: N279UP
- Make and model: Doug MD-11F
- Aircraft serial: 48573
- Aircraft time: 68,173 hours, 11,249 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Beam
- Part number: ARC0293511
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

4C INSPECTION, LT WING T/E BEAM ASSY LOWER CAP CRACKED BETWEEN XW 332.76 AND XW 312.  ACCOMPLISHED SPLICE REPAIR ON LT WING T/E BEAM ASSY LOWER CAP STA XW 332 TO XW 312 IAW EA 011-5720-01-A5361, REV I/R AND EO 5720-54420-A.
